# SDR DXTA2009010103454

- Difficulty date: January 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 7,925 hours, 4,811 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Servo Drive
- Part number: 4006719903
- Part serial: 98030498
- Condition: Inoperative
- Location: Ailerons
- Part time: 4,400 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AUTOPILOT BEGAN TO ASCILLATE (ROLL).  DISENGAGED THE AUTOPILOT.  AFTER LEVELING AR 15,000, WE ATTEMPTED TO RE-ENGAGE THE AUTOPILOT, BUT WERE UNABLE.  CONCURRENTLY, THE "YD FAIL LOWER B" CAS MESSAGE WAS OBSERVED.  AUTOPILOT WOULD NOT ENGAGE.  ON THE GROUND, ATTEMPTED TO SWITCH FGCS, BUT WERE UNABLE.  "YD FAIL LOWER B" MESSAGE REMAINED ILLUMINATED.  REMOVED AND REPLACED AILERSON SERVO DRIVE ASSY 10. REMOVED AND INSTALLED "INSPECTED" SERVO DRIVE ASSY IAW MM SEC 22-10-01 REV 38. P/T DRIVE. F/TED OK. INSTALLED PANEL REMOVED FOR ACCESS.
